Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 79, NWS Cleveland, OH

June 2, 20194 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 2, 2019, 1:44 AM EDT for 4 counties in Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 1:44 AM EDT (05:44 UTC)
Expired
Jun 2, 2019, 2:30 AM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 113 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:51 AM EDTHAIL 14 N Fredericktown, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

845 
WUUS51 KCLE 020544
SVRCLE
OHC005-083-117-139-020630-
/O.NEW.KCLE.SV.W.0079.190602T0544Z-190602T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
144 AM EDT Sun Jun 2 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Richland County in north central Ohio...
  Southern Ashland County in north central Ohio...
  Eastern Morrow County in north central Ohio...
  Knox County in north central Ohio...

* Until 230 AM EDT.

* At 143 AM EDT, a severe thunderstorm was located near
  Fredericktown, or 12 miles east of Mount Gilead, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Mount Vernon, Ontario, Lexington, Loudonville,
  Fredericktown, Gambier, Bellville, Centerburg, Danville,
  Hayesville, Chesterville, Sparta, Waterford, Butler, Perrysville,
  Lucas, Marengo, Fulton and Martinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4028 8275 4035 8275 4036 8293 4042 8293
      4059 8275 4076 8272 4081 8242 4079 8213
      4067 8214 4067 8222 4057 8222 4057 8218
      4024 8220
TIME...MOT...LOC 0543Z 283DEG 40KT 4055 8260 

HAIL...1.00IN
WIND...60MPH
 
$$

Clark
3 follow-up statements
209 
WWUS51 KCLE 020605
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
205 AM EDT Sun Jun 2 2019

OHC005-083-117-139-020630-
/O.CON.KCLE.SV.W.0079.000000T0000Z-190602T0630Z/
Richland OH-Ashland OH-Morrow OH-Knox OH-
205 AM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND...SOUTHEASTERN MORROW
AND KNOX COUNTIES...

At 204 AM EDT, a severe thunderstorm was located 8 miles southeast of
Bellville, or 13 miles northeast of Mount Vernon, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Mount Vernon, Lexington, Loudonville, Fredericktown,
Gambier, Bellville, Centerburg, Danville, Hayesville, Sparta, Butler,
Perrysville, Lucas, Martinsburg, Mifflin, Gann, North Liberty,
Bladensburg and Mohicanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail near Fredericktown. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows.

&&

LAT...LON 4028 8275 4035 8275 4055 8261 4069 8254
      4080 8251 4081 8242 4079 8213 4067 8214
      4067 8222 4057 8222 4057 8218 4024 8220
TIME...MOT...LOC 0604Z 263DEG 34KT 4056 8237 

HAIL...1.00IN
WIND...60MPH
 
$$

Clark
908 
WWUS51 KCLE 020620
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
220 AM EDT Sun Jun 2 2019

OHC117-139-020630-
/O.CAN.KCLE.SV.W.0079.000000T0000Z-190602T0630Z/
Richland OH-Morrow OH-
220 AM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
SOUTHEASTERN MORROW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4026 8253 4031 8256 4046 8247 4055 8239
      4056 8233 4062 8234 4070 8231 4078 8223
      4079 8213 4068 8214 4067 8222 4057 8222
      4057 8218 4024 8220
TIME...MOT...LOC 0620Z 281DEG 39KT 4070 8214 4055 8217 4030 8237 

$$

OHC005-083-020630-
/O.CON.KCLE.SV.W.0079.000000T0000Z-190602T0630Z/
Ashland OH-Knox OH-
220 AM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR SOUTHEASTERN ASHLAND AND KNOX COUNTIES...

At 220 AM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Shreve to near Nashville to near
Gambier, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mount Vernon, Loudonville, Gambier, Danville, Perrysville,
Martinsburg, Gann, Mohicanville and Bladensburg.

LAT...LON 4026 8253 4031 8256 4046 8247 4055 8239
      4056 8233 4062 8234 4070 8231 4078 8223
      4079 8213 4068 8214 4067 8222 4057 8222
      4057 8218 4024 8220
TIME...MOT...LOC 0620Z 281DEG 39KT 4070 8214 4055 8217 4030 8237 

HAIL...0.75IN
WIND...60MPH
 
$$

Clark
280 
WWUS51 KCLE 020634
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
234 AM EDT Sun Jun 2 2019

OHC005-083-020643-
/O.EXP.KCLE.SV.W.0079.000000T0000Z-190602T0630Z/
Ashland OH-Knox OH-
234 AM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLAND AND KNOX
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.

LAT...LON 4026 8253 4031 8256 4046 8247 4055 8239
      4056 8233 4062 8234 4070 8231 4078 8223
      4079 8213 4068 8214 4067 8222 4057 8222
      4057 8218 4024 8220
TIME...MOT...LOC 0633Z 283DEG 40KT 4067 8198 4052 8201 4027 8221 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:40 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 2, 12:40 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1240 AM EDT Sun Jun 2 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH TODAY/...
Showers and thunderstorms are transitioning to the south and
east and we should see a gradual decline in activity during the
rest of the overnight hours. Updated grids to indicate this
transition for timing purposes. Otherwise, no other changes with
this update.

Previous discussion...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Thunderstorms activity continues to shift south across the area
but vigorous convection remains in an arc from near GRR to FDY
to south of CAK. FDY will continue to be impacted by
thunderstorms through 02-03Z while other terminals become more
intermittent and eventually transition to a period of rain
through 08Z or so as a frontal boundary sags south across the
area. VFR conditions expected in rain with any more robust
thunderstorms producing IFR conditions. Later tonight expect
MVFR ceilings to develop behind the front.

Winds will be variable across the area evening, and some
locations may try to shift around to the south ahead of the
front before eventually shifting to west and northwest
overnight. Gradual clearing of the low cloud will occur from the
northwest on Sunday.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...KEC/Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 PM EDT Sat Jun 1 2019

LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047-
089-PAZ001>003-022045-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-
Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
442 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening. Some
may approach severe limits with large hail to one inch and gusty
winds to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143>147-163>167-022045-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006>013-017>022-022045-
Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca-
Huron-Medina-Summit-Portage-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 11:18 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             CANAL FULTON            40.89N 81.58W
06/01/2019  M1.00 INCH       STARK              OH   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN
            CANAL FULTON.

&&

SEFCOVIC
Local storm report, Jun 1, 11:36 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1136 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     7 SSE MILL VILLAGE      41.79N 79.91W
06/01/2019                   CRAWFORD           PA   PUBLIC

            MULTIPLE TREES DOWN NEAR BROWN HILL ROAD AND
            ROCKDALE ROAD IN UNION CITY. REPORTED VIA
            FACEBOOK WITH PICTURES.

&&

PS
Special weather statement, Jun 1, 11:53 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1153 PM EDT Sat Jun 1 2019

OHZ017>019-027>029-036-037-020500-
Crawford-Seneca-Wyandot-Huron-Marion-Richland-Hancock-Morrow-
1153 PM EDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HURON...
RICHLAND...SOUTHERN SENECA...MARION...WYANDOT...MORROW...CRAWFORD AND
HANCOCK COUNTIES...

At 1152 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bloomville to 7 miles east of Upper
Sandusky. Movement was east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mansfield, Findlay, Marion, Tiffin, Fostoria, Bucyrus, Upper
Sandusky, Mount Gilead, Galion, Shelby, Willard, Ontario, Lexington,
Crestline, Cardington, Bellville, Plymouth, Forest, Arlington and
Prospect.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4117 8371 4104 8243 4082 8242 4079 8238
      4056 8235 4055 8264 4051 8264 4043 8303
      4045 8325 4051 8325 4050 8342 4068 8342
      4071 8349 4082 8351 4082 8387
TIME...MOT...LOC 0352Z 274DEG 25KT 4098 8304 4083 8315

Clark
Special weather statement, Jun 2, 12:00 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1200 AM EDT Sun Jun 2 2019

OHZ020-020445-
Medina-
1200 AM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT MEDINA COUNTY...

At 1159 PM EDT, a strong thunderstorm was located over Lodi, or 12
miles southwest of Medina, moving northeast at 30 mph.

Winds in excess of 30 mph and penny size hail are possible with this
storm.

Locations impacted include...
Medina, Brunswick, Wadsworth, Rittman, Lodi, Creston, Chippewa Lake,
Hinckley, Seville, Westfield Center, Spencer, Gloria Glens Park,
Burbank, Chippewa-On-The-Lake, Briarwood Beach, Pigeon Creek and
Montrose-Ghent.

LAT...LON 4099 8215 4104 8218 4107 8217 4127 8174
      4118 8168 4100 8169 4098 8177
TIME...MOT...LOC 0359Z 244DEG 27KT 4102 8205

Sefcovic
Special weather statement, Jun 2, 1:06 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
106 AM EDT Sun Jun 2 2019

OHZ028-036-037-020545-
Crawford-Marion-Morrow-
106 AM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MARION...MORROW AND
SOUTHEASTERN CRAWFORD COUNTIES...

At 105 AM EDT, a strong thunderstorm was located 8 miles northeast of
Marion, moving east at 35 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Mount Gilead, Galion, Crestline, Cardington, Caledonia, Edison, North
Robinson, Iberia and Shauck.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4071 8310 4089 8273 4071 8273 4071 8262
      4067 8262 4067 8265 4064 8264 4063 8262
      4055 8262 4055 8264 4053 8265 4043 8304
TIME...MOT...LOC 0505Z 258DEG 29KT 4064 8298

Oudeman
Special weather statement, Jun 2, 1:35 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
135 AM EDT Sun Jun 2 2019

OHZ029-047-020615-
Richland-Knox-
135 AM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT RICHLAND AND NORTHERN KNOX
COUNTIES...

At 134 AM EDT, a strong thunderstorm was located 7 miles west of
Lexington, or 8 miles northeast of Mount Gilead, moving east at 30
mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Mansfield, Ontario, Lexington, Fredericktown, Bellville, Waterford,
Butler, Lucas and North Liberty.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4063 8262 4064 8264 4067 8265 4067 8262
      4071 8262 4071 8273 4081 8272 4086 8242
      4082 8242 4078 8238 4073 8238 4073 8234
      4056 8234 4056 8229 4047 8229 4047 8264
TIME...MOT...LOC 0534Z 264DEG 26KT 4064 8272

Oudeman

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:37 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wyandot4 hr
Jun 1, 9:01 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland59 min
Jun 1, 9:31 PM EDTAreal Flood AdvisoryCLETrumbull4 hr
Jun 1, 10:05 PM EDTFlash Flood WarningCLEHancock, Lucas, Sandusky, Seneca, Wood7 hr
Jun 1, 10:18 PM EDTRiver Flood WarningCLEHancock19 hr
Jun 1, 10:35 PM EDTRiver Flood WarningCLESandusky, Wood66 hr
Jun 1, 11:53 PM EDTSpecial Weather StatementCLECrawford, Hancock, Marion, Morrow, Richland, Wyandot67 min
Jun 2, 12:00 AM EDTSpecial Weather StatementCLEMedina45 min
Jun 2, 12:20 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot55 min
Jun 2, 12:32 AM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit43 min
Jun 2, 1:06 AM EDTSpecial Weather StatementCLEMorrow39 min
Jun 2, 1:12 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow48 min
Jun 2, 1:35 AM EDTSpecial Weather StatementCLERichland40 min
Jun 2, 2:01 AM EDTRiver Flood WarningCLEHancock36 hr
Jun 2, 2:17 AM EDTSpecial Weather StatementCLEHolmes43 min
Jun 2, 4:53 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr
Jun 2, 10:45 AM EDTAreal Flood WarningCLEHancock, Lucas, Wood6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.